# SDR 9803396740

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7J
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE WOULD NOT REACH TAKEOFF EPR WITHOUT EXCEEDING THE EGT REDLINE.  THE MAXIMUM EPR REACHED WAS 1.30.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEANED THE EPR TRANSMITTER AND INDICATOR CONNECTIONS AND PERFORMED AN ENGINE BLEED CHECK PER MM 75-32-00 WITH NO DEFECTS NOTED.  THE AIRCRAFT RETURNED TO SERVICE.  EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
